MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL AUGMENTATION SIZE 1/10MM; KNEE TIBIAL AUGMENTATION

MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL AUGMENTATION SIZE 1/10MM; KNEE TIBIAL AUGMENTATION
Catalog Number 02.09.TA110
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 17 april 2019: lot 170524: (b)(4) items manufactured and released on 20-mar-2017.Expiration date: 2022-03-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by washing and (b)(4): as visible in the pictures provided of the retrieved item, the primary sterility packaging of the implants is damaged.It is likely that the handling activities caused aggressive tibial component movement in the primary sterility packaging, causing the breakage of the primary barrier and impacting the secondary sterility blister.
 
Event or Problem Description
During the primary surgery has been noticed that the second packaging of the implant was damaged (unsealed blister, the first packaging wasn't damaged).The surgeon decided to use another implant.The surgery was completed successfully.

Brand Name
GMK-REVISION TIBIAL AUGMENTATION SIZE 1/10MM
Common Device Name
KNEE TIBIAL AUGMENTATION
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8527551
Report Number3005180920-2019-00295
Device Sequence Number19268599
Product Code KRO
UDI-Device Identifier07630030825668
UDI-Public07630030825668
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2022
Device Catalogue Number02.09.TA110
Device Lot Number170524
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;